Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 50, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 13, 2014, 8:10 PM CDT for Crawford County, Franklin County, Sebastian County, Arkansas; Haskell County, LeFlore County, Sequoyah County, Oklahoma. It was in force for 50 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2014, 8:10 PM CDT (01:10 UTC)
- Expired
- Apr 13, 2014, 9:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, Haskell County, OK, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 19 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 8:10 PM CDT | HAIL 1 | 5 Sw Gans, OK | NEAR KERR DAM. ALSO 50 MPH WINDS. |
| Apr 13, 8:20 PM CDT | TSTM WND DMG | Arkoma, OK | STRUCTURAL DAMAGE TO HOMES. FOUR WHEELER BLON AWAY. SIDING TO HOUSE DAMAGED. |
| Apr 13, 8:22 PM CDT | TSTM WND GST 60 | 2 S Fort Smith, AR | |
| Apr 13, 8:25 PM CDT | TSTM WND DMG | Fort Smith, AR | TREE LIMBS GREATER THAN 2 INCH DIAMETER BLOWN DOWN |
| Apr 13, 8:30 PM CDT | TSTM WND GST 60 | Lavaca, AR | BROKEN TREE LIMBS...POWER OUTAGES |
| Apr 13, 8:45 PM CDT | TORNADO 1 | 1 Sse Vesta, AR | CONFIRMED EF1 TORNADO OCCURRED BETWEEN VESTA AND PETER PENDER IN SOUTHERN FRANKLIN COUNTY ARKANSAS. PATH LENGTH 5 MILES. PATH WIDTH 450 YARDS. NUMEROUS HOMES AND BARNS DAMAGED. HARDWOOD AND SOFTWOOD TREES WERE BOTH UPROOTED AND SNAPPED OFF. |
| Apr 13, 8:48 PM CDT | TORNADO | 3 W Peter Pender, AR | CONFIRMED EF1 TORNADO OCCURRED BETWEEN VESTA AND PETER PENDER IN FRANKLIN COUNTY ARKANSAS. PATH LENGTH 4 MILES. WIDTH NOT YET DETERMINED. NUMEROUS HOMES AND BARNS DAMAGED. HARDWOOD AND SOFTWOOD TREES WERE BOTH UPROOTED AND SNAPPED OFF. |
| Apr 13, 8:56 PM CDT | TSTM WND GST 60 | Cecil, AR | DIME SIZE HAIL ALSO. |
| Apr 13, 8:56 PM CDT | TSTM WND GST 60 | Cecil, AR | |
| Apr 13, 8:56 PM CDT | HAIL 0.75 | Cecil, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 7:14 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.2 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 316 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 911 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 353 m²/s²
- 0-3 km storm-relative helicity
- 386 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
529
WUUS54 KTSA 140110
SVRTSA
ARC033-047-131-OKC061-079-135-140200-
/O.NEW.KTSA.SV.W.0050.140414T0110Z-140414T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
810 PM CDT SUN APR 13 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS...
SOUTHERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
SOUTHEASTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
SOUTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 900 PM CDT
* AT 806 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF MULDROW TO SPIRO TO MCCURTAIN...AND
MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...COTTONWOOD...ROLAND...
SPIRO...SCULLYVILLE...DORA...BRADEN...PANAMA...MOFFETT...ARKOMA...
MILL CREEK...FORT SMITH...SHADY POINT...VAN BUREN...POCOLA...FORT
SMITH REGIONAL AIRPORT...POTEAU...SHIBLEY...BONANZA...RYE HILL...
BARLING...ROCK ISLAND...JENSON...CAMERON...KIBLER...CENTRAL CITY...
JENNY LIND...HACKETT...LAVACA...EXCELSIOR...BLOOMER...GREENWOOD...
URSULA...MIDLAND...VESTA...ARKOLA...CHARLESTON...BURNVILLE...
HUNTINGTON...WITCHERVILLE...MANSFIELD...CECIL...DAYTON...PETER
PENDER...BRANCH...CROSSROADS...MEG...FORT CHAFFEE...MILLTOWN...
WASHBURN...ETNA...WIEDERKEHR VILLAGE...ALTUS...DENNING AND ALIX.
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 310 AND
328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3536 9375 3540 9380 3532 9381 3532 9390
3523 9393 3522 9402 3514 9403 3514 9413
3510 9413 3507 9422 3504 9423 3504 9493
3506 9493 3506 9525 3544 9481 3548 9370
3538 9370
TIME...MOT...LOC 0110Z 267DEG 51KT 3548 9454 3527 9462
3511 9488
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
529
WWUS54 KTSA 140136
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
836 PM CDT SUN APR 13 2014
OKC061-135-140146-
/O.CAN.KTSA.SV.W.0050.000000T0000Z-140414T0200Z/
HASKELL OK-SEQUOYAH OK-
836 PM CDT SUN APR 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEQUOYAH AND
SOUTHEASTERN HASKELL COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3536 9375 3540 9380 3532 9381 3532 9390
3523 9393 3522 9402 3514 9403 3514 9413
3510 9413 3507 9422 3504 9423 3504 9493
3520 9482 3533 9459 3530 9449 3537 9448
3537 9444 3546 9435 3548 9370 3538 9371
TIME...MOT...LOC 0136Z 267DEG 51KT 3550 9409 3529 9417
3513 9443
$$
ARC033-047-131-OKC079-140200-
/O.CON.KTSA.SV.W.0050.000000T0000Z-140414T0200Z/
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-LE FLORE OK-
836 PM CDT SUN APR 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN LE
FLORE...SEBASTIAN...SOUTHERN FRANKLIN AND SOUTH CENTRAL CRAWFORD
COUNTIES UNTIL 900 PM CDT...
AT 833 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DYER TO LAVACA TO CAMERON...AND MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...BLOOMER...GREENWOOD...
MIDLAND...URSULA...VESTA...ARKOLA...CHARLESTON...HUNTINGTON...
BURNVILLE...MANSFIELD...WITCHERVILLE...CECIL...DAYTON...PETER
PENDER...BRANCH...CROSSROADS...MEG...FORT CHAFFEE...MILLTOWN...
ETNA...WASHBURN...WIEDERKEHR VILLAGE...ALTUS...DENNING AND ALIX
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3536 9375 3540 9380 3532 9381 3532 9390
3523 9393 3522 9402 3514 9403 3514 9413
3510 9413 3507 9422 3504 9423 3504 9493
3520 9482 3533 9459 3530 9449 3537 9448
3537 9444 3546 9435 3548 9370 3538 9371
TIME...MOT...LOC 0136Z 267DEG 51KT 3550 9409 3529 9417
3513 9443
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 6:45 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Apr 13, 6:45 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
645 PM CDT SUN APR 13 2014
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
LINE OF THUNDER MOVING THROUGH THE AREA HAS ALREADY PASSED
TAF SITES KBVO KRVS KTUL. ONE TO TWO HOUR PERIOD OF THUNDER
AT SITES KXNA KFYV KMLC KFSM BETWEEN 00Z AND 04Z THIS EVENING.
MVFR CIGS TRAIL THUNDER/COLD FRONT BY ONE TO THREE HOURS.
MVFR CIGS AND SCATTERED SHOWERS MONDAY MORNING INTO AFTERNOON.
DIMINISHING CLOUD LATE IN PERIOD.
&&
.PREV DISCUSSION... /ISSUED 409 PM CDT SUN APR 13 2014/
DISCUSSION...
SQUALL LINE DEVELOPING ALONG THE COLD FRONT IS EXPECTED TO
CONTINUE TO BUILD SOUTH AND SWEEP ACROSS THE ENTIRE FORECAST AREA
LATE THIS AFTERNOON AND THIS EVENING AS SHOWN BY THE LATEST RUNS
OF THE HRRR AND LOCAL IN-HOUSE MODELS. THE MAIN SEVERE WEATHER
THREAT WILL LIKELY BE TRANSITIONING FROM HAIL TO DAMAGING WINDS
OVER TIME...WITH TORNADO PROBABILITIES BEING QUITE LOW DUE TO THE
LINEAR NATURE OF THE STORMS. INSTABILITY DECREASES WITH EASTWARD
EXTENT DIE TO PERSISTENT CLOUDS/SHOWERS IN SOUTHEAST OKLAHOMA AND
WESTERN ARKANSAS SO THERE IS ALSO SOME QUESTION AS TO WHETHER
STORMS WILL MAINTAIN THEIR INTENSITY INTO THIS EVENING.
MUCH COLDER AIR WILL OVERSPREAD THE AREA BEHIND THE FRONT. SOME
LIGHT RAIN WILL BE POSSIBLE MONDAY AHEAD OF A SECONDARY UPPER TROF
BUT AMOUNTS WILL BE VERY LIGHT. CLEARING SKIES AND LIGHT WINDS
WILL RESULT IN A FREEZE IN ALL AREAS TUESDAY MORNING AND HAVE NOW
PLACED THE ENTIRE FORECAST AREA UNDER A FREEZE WARNING. MOST
LOCATIONS WILL BE VERY NEAR THE COLDEST TEMPERATURES EVER RECORDED
FOR SO LATE IN THE SEASON...WHICH AT TUL/MLC/FYV/FSM ARE THE SAME
AS THE RECORD LOWS FOR THE DATE OF APRIL 15TH.
TEMPERATURES WILL WARM BACK CLOSER TO NORMAL FOR THE REST OF THE
WEEK INTO NEXT WEEKEND...WITH SHOWER AND THUNDERSTORM CHANCES
THURSDAY/THURSDAY NIGHT AND AGAIN SATURDAY NIGHT/SUNDAY.
STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 38 47 28 61 / 10 30 0 0
FSM 46 50 28 61 / 70 30 10 0
MLC 41 48 29 61 / 60 20 10 0
BVO 36 47 25 61 / 10 30 0 0
FYV 39 43 24 57 / 90 30 10 0
BYV 40 43 25 56 / 70 40 10 0
MKO 40 47 27 60 / 90 30 10 0
MIO 37 44 26 59 / 70 40 10 0
F10 39 47 28 61 / 50 20 10 0
HHW 46 52 30 60 / 40 20 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 1 AM TUESDAY TO 9 AM TUESDAY FOR OKZ049-
OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FREEZE WARNING FROM 1 AM TUESDAY TO 9 AM TUESDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...18
LONG TERM....18
AVIATION...21Hazardous weather outlook, Apr 13, 5:04 PM CDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
504 PM CDT SUN APR 13 2014
ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
504 PM CDT SUN APR 13 2014
...SEVERE WEATHER EXPECTED FOR EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS INTO THE EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...LATE AFTERNOON AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING EASTERN OKLAHOMA...AFTER 7 PM NORTHWEST
ARKANSAS.
FLASH FLOOD.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING EASTERN OKLAHOMA...AFTER 7 PM NORTHWEST
ARKANSAS.
HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING EASTERN OKLAHOMA...AFTER 7 PM NORTHWEST
ARKANSAS.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FIRE WEATHER DANGER.
RISK...ELEVATED.
AREA...MAINLY WEST OF HIGHWAY 69 IN OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG THE COLD FRONT
AND DRYLINE LATE THIS AFTERNOON FROM NORTHEAST OKLAHOMA INTO CENTRAL
OKLAHOMA. THUNDERSTORMS WILL CONTINUE TO EXPAND IN COVERAGE ALONG
THE FRONT AS IT TRACKS EAST ACROSS THE REMAINDER OF EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS INTO THE EVENING HOURS.
WINDS AT THE SURFACE AND ALOFT WILL SUPPORT SUPERCELLS AND THE
POTENTIAL FOR TORNADOES...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA AND
WEST CENTRAL ARKANSAS WITH ANY STORMS THAT DEVELOP AHEAD OF THE
ADVANCING COLD FRONT. HOWEVER...THE PRIMARY SEVERE WEATHER THREAT
FROM THE LINE OF STORMS WILL COME FROM LARGE HAIL AND DAMAGING
WINDS.
THE SEVERE WEATHER THREAT SHOULD DIMINISH LATE THIS EVENING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY AND SATURDAY...NO HAZARDS.
EXTENDED DISCUSSION...
MUCH COOLER AIR ALONG WITH GUSTY NORTH TO NORTHWEST WINDS WILL MOVE
INTO THE AREA BEHIND THE FRONT. A FREEZE IS LIKELY BY TUESDAY
MORNING FOR THE ENTIRE AREA...WITH LOWS DIPPING INTO THE MID TO
UPPER 20S.
THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS ON THURSDAY AS ANOTHER
FRONT MOVES INTO THE AREA.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Apr 13, 7:41 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
741 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM HAIL 3 N BOX 35.62N 94.98W
04/13/2014 E1.00 INCH SEQUOYAH OK PUBLIC
0737 PM TSTM WND GST 3 N BOX 35.62N 94.98W
04/13/2014 E60 MPH SEQUOYAH OK PUBLIC
&&
SAASpecial weather statement, Apr 13, 7:41 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
741 PM CDT SUN APR 13 2014
OKZ049-073-075-140130-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
741 PM CDT SUN APR 13 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN PITTSBURG...NORTHWESTERN PUSHMATAHA AND LATIMER
AT 741 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF ROBBERS CAVE STATE PARK TO 17 MILES
SOUTHWEST OF KIOWA...MOVING EAST AT 50 MPH.
A LARGE PORTION OF SOUTHERN PITTSBURG...NORTHWESTERN PUSHMATAHA AND
LATIMER COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 830 PM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. THESE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3444 9579 3451 9578 3451 9568 3459 9568
3459 9588 3468 9589 3468 9610 3474 9610
3507 9546 3507 9535 3506 9535 3505 9493
3501 9493 3452 9536
TIME...MOT...LOC 0041Z 287DEG 42KT 3512 9530 3461 9615Local storm report, Apr 13, 7:46 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
746 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST 2 SSW COOKSON 35.68N 94.93W
04/13/2014 E60.00 MPH CHEROKEE OK PARK/FOREST SRVC
&&
SAALocal storm report, Apr 13, 7:52 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
752 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM HAIL WEBBERS FALLS 35.51N 95.13W
04/13/2014 E1.00 INCH MUSKOGEE OK STORM CHASER
&&
EJCSpecial weather statement, Apr 13, 8:03 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
803 PM CDT SUN APR 13 2014
ARZ029-OKZ074>076-140145-
HASKELL OK-LATIMER OK-LE FLORE OK-SEBASTIAN AR-
803 PM CDT SUN APR 13 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
NORTHERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN HASKELL...NORTHERN LE FLORE AND NORTHERN LATIMER
AT 803 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF COWLINGTON TO 11 MILES WEST OF
ROBBERS CAVE STATE PARK...MOVING EAST AT 40 MPH.
A LARGE PORTION OF NORTHERN SEBASTIAN...SOUTHEASTERN HASKELL...
NORTHERN LE FLORE AND NORTHERN LATIMER COUNTIES WILL BE AFFECTED BY
THESE STORMS THROUGH 845 PM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3491 9474 3489 9551 3491 9551 3529 9483
3531 9406
TIME...MOT...LOC 0103Z 270DEG 34KT 3530 9475 3495 9548Local storm report, Apr 13, 8:04 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
804 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL MCALESTER 34.93N 95.77W
04/13/2014 E0.75 INCH PITTSBURG OK PUBLIC
WINDS TO 50 MPH ALSO.
&&
AEJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:14 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 46 min |
| Apr 13, 7:37 PM CDT | Special Weather Statement | TSA | Carroll | 38 min |
| Apr 13, 8:02 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Washington | 58 min |
| Apr 13, 8:03 PM CDT | Special Weather Statement | TSA | Sebastian | 42 min |
| Apr 13, 8:18 PM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 42 min |
| Apr 13, 8:28 PM CDT | Tornado Warning | TSA | Crawford, Franklin, Sebastian | 47 min |
| Apr 13, 8:54 PM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 51 min |
| Apr 13, 9:01 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Madison | 14 min |
| Apr 13, 7:27 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Sequoyah | 48 min |
| Apr 13, 7:41 PM CDT | Special Weather Statement | TSA | Latimer | 49 min |
| Apr 13, 7:48 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 42 min |
| Apr 13, 8:57 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, LeFlore, Pushmataha | 63 min |
| Apr 13, 10:00 PM CDT | Special Weather Statement | TSA | Choctaw | 45 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2014Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.